Ihad contact sex with protect(double contom)were use .but that time ihad inspected toilet insfection. it happen one year back.now iam not feeling any fever nuthing but in my mouth in side teeth mono seems to littile black some areas.i have 21 age.Ihve worry lot so please get your information Ihad contact sex with protect(double contom)were use .but that time ihad inspected toilet insfection. it happen one year back.now iam not feeling any fever nuthing but in my mouth in side teeth mono seems to littile black some areas.i have 21 age.Ihve worry lot so please get your information
Dear Biniyas,I think there is no reason to worry.Blacking of teeth may not occur due to any sexually transmitted disease.Please visit your doctor who will diagnose the condition and treat it.bye and take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hello, well I have been performing oral sex to my boyfriend but lately i notised several red spots on the back of the ceiling of my mouth. they do not hurt or bother me. I was wondering its only because I got hurt or do i haveto worry about an infection or desease
my mother is suffering mouth infection and doctor suggested for DAROLAC_IBS CAPSULE , INJECTION AMPILOX C 500MG, MOUTH GEL HEXIGEL(CHLORHEXIDINE GLUCONATE) AND MUCOPAIN(BENZCAINE). please suggest me what is the reason for the infection.her age is 51years
I have dental problems all my life but lately i ve had infection after infection i m awaiting my first appointment with an oral surgery to get the rest of my top teeth removed but i cant keep the infection down its been a week i ve been off antibiotics and my face is swollen again why is the meds not working and why do they reoccure as soon as i stop the antibiotic
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...